# SDR UALA2013021500901

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 80,113 hours, 23,164 cycles
- Engine: Pwa PW2037
- System (JASC): 2540 · Lavatories
- Part: Seat
- Condition: Loose
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV AT 2L HAS A BROKEN TOILET SEAT FOUND SEAT ASSY JUST LOOSE.  SECURED AND INSTALLED MISSING PLACARD.
